PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Global Attractor for a Class of Parabolic Equations with Infinite Delay

Volume 62 / 2014

Cung The Anh, Le Van Hieu, Dang Thi Phuong Thanh Bulletin Polish Acad. Sci. Math. 62 (2014), 49-60 MSC: 34K30, 35B41, 35K90, 37L50. DOI: 10.4064/ba62-1-6


We prove the existence of a compact connected global attractor for a class of abstract semilinear parabolic equations with infinite delay.


  • Cung The AnhDepartment of Mathematics
    Hanoi University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
  • Le Van HieuAcademy of Journalism and Communication
    36 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
  • Dang Thi Phuong ThanhDepartment of Mathematics
    Hung Vuong University
    Nong Trang, Viet Tri
    Phu Tho, Vietnam

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image